# SDR ASAA2018030223746

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 42,058 hours, 12,477 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Adapter
- Part number: 1851M57P01
- Condition: Leaking
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL CONSUMPTION TRENDING HIGHER THAN EXPECTED, FAILS TEST 3B OIL LEAK PRESENT AT STARTER QAD ADAPTER 6 O'CLOCK POSITION.  ACFT GROUNDED.  REMOVED LEAKING STARTER DRIVE PAD. REINSTALLED DRIVE PAD WITH NEW O-RINGS IAW CFM SHOP MANUAL 72-63-00-430-3. M. (7) B. REINSTALLED STARTER IAW AMM 80-11-01-400-3.A- H.  REINSTALLED EEC ALT IAW AMM 73-21-08-400 3. F.(1) (H)-(N). REINSTALLED N2 SENSOR IAW AMM 77-11-02-400 3. A-G. ALL TESTS OF COMPONENTS CHECKED GOOD IAW PP TEST REFERENCE TABLE IN AMM 71-00-00-800. IDLE LEAK CHECK OF DRIVE PAD GOOD. ACCOMPLISHED T/C N8472002 ON NR 1 ENGINE TEST 1, TEST 3A, AND TEST 13 PASSED. NO LEAKS OR FAULTS NOTED.
